# SDR UPS03240965

- Difficulty date: June 5, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,411 hours, 29,491 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CORROSION ON FIXED L-EDGE SKIN UPPER AFT SURFACE AT 2 LOCATIONS LE STA 345 AND 340 APPROX RT.     REPAIR CARRIED OUT IAW SMRO EO 2003-038-007.  UPS ENGINEERING FILE NO. 727-57-20106
